A matrix approach for the semiclassical and coherent orthogonal polynomials

e-Archivo Repository

Show simple item record

dc.contributor.author Garza Gaona, Lino Gustavo
dc.contributor.author Garza Gaona, Luis Enrique
dc.contributor.author Marcellán Español, Francisco José
dc.contributor.author Pinzon Cortés, Natalia Camila
dc.date.accessioned 2016-07-12T08:43:57Z
dc.date.available 2017-04-02T22:00:06Z
dc.date.issued 2015-04-01
dc.identifier.bibliographicCitation Applied Mathematics and Computation, 2015, v. 256, pp. 459-471.
dc.identifier.issn 0096-3003
dc.identifier.uri http://hdl.handle.net/10016/23329
dc.description.abstract We obtain a matrix characterization of semiclassical orthogonal polynomials in terms of the Jacobi matrix associated with the multiplication operator in the basis of orthogonal polynomials, and the lower triangular matrix that represents the orthogonal polynomials in terms of the monomial basis of polynomials. We also provide a matrix characterization for coherent pairs of linear functionals.
dc.description.sponsorship The work of the first author was supported by a grant of the Secretaría de Educación Pública of México and the Mexican Government. The work of the second author was supported by Consejo Nacional de Ciencia y Tecnología of México, Grant 156668. The work of the third author was supported by Dirección General de Investigación Científica y Técnica, Ministerio de Economía y Competitividad of Spain, Grant MTM2012 36732 C03 01.
dc.format.extent 14
dc.format.mimetype application/pdf
dc.language.iso eng
dc.publisher Elsevier
dc.rights © Elsevier 2015
dc.rights Atribución-NoComercial-SinDerivadas 3.0 España
dc.rights.uri http://creativecommons.org/licenses/by-nc-nd/3.0/es/
dc.subject.other Semiclassical orthogonal polynomials
dc.subject.other Matrix representation
dc.subject.other Coherent pairs
dc.subject.other Jacobi matrices
dc.title A matrix approach for the semiclassical and coherent orthogonal polynomials
dc.type article
dc.relation.publisherversion http://dx.doi.org/10.1016/j.amc.2015.01.071
dc.subject.eciencia Matemáticas
dc.identifier.doi 10.1016/j.amc.2015.01.071
dc.rights.accessRights openAccess
dc.relation.projectID Gobierno de España. MTM2012-36732-C03-01
dc.type.version acceptedVersion
dc.identifier.publicationfirstpage 459
dc.identifier.publicationlastpage 471
dc.identifier.publicationtitle Applied Mathematics and Computation
dc.identifier.publicationvolume 256
dc.identifier.uxxi AR/0000016580
 Find Full text

Files in this item

*Click on file's image for preview. (Embargoed files's preview is not supported)


The following license files are associated with this item:

This item appears in the following Collection(s)

Show simple item record